Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Gastritis, feeling of fulness of stomach post bowel movements - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2242 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi Doctor
User :   I feel i have some problem with my digestive system...
Doctor :   ok
User :   i sometimes feel very abnormal...
User :   normal food habits..
Doctor :   Ok
User :   few months back there i felt sum kind of itching in the rectum region
User :   so i took Mebex...
Doctor :   Ok
User :   it was fine but still felt abnormal...
Doctor :   Ok
User :   during the passage of faeces
User :   is there some problem???
Doctor :   What is the abnormality you feel?
User :   not proper motion of faeces...
Doctor :   Ok
Doctor :   Consipation like?
User :   a feeling a of ur stomach is still filled
Doctor :   Consipation like?
User :   no..
Doctor :   then, what else it is?
Doctor :   can you describe it specifically?
User :   even after motion there is kind of feeling that your stomach is filled...
Doctor :   Ok
User :   im not sure if this could gas also
Doctor :   So you are not able to empty it completely right
User :   yes
Doctor :   Ok
Doctor :   Do you exercise regularly?
User :   i have always wondered if there was some kind of medication or medicine similar to enema!!!
User :   yes i do
Doctor :   Ok
Doctor :   What kind of exercise you do?
User :   mainly cardio... roughly around 40 minutes of treadmill & stepper
Doctor :   Ok
Doctor :   that is fine
User :   as i have flab i also make sure i do some crunches ..
Doctor :   next, you should take a good amount of fiber in your diet
User :   can u mention a few??
Doctor :   which includes lots of fruits and vegetables
User :   yes i do... i have salads for afternoon..
Doctor :   Ok
User :   atleast 4 times a week..
User :   i have chapathis for night..
Doctor :   Along with it, I shall suggest you to take a fiber supplement
User :   anything specific??
Doctor :   Naturolax, 2 tsp in water or milk, after food in the night
Doctor :   and hopefully you take good amount of water and fluids in your routine
User :   ok..
User :   one more thing is that.. i sumtims feel a poking kind of feeling in my chest area...
User :   this happens very rarely..
Doctor :   Ok
User :   but scares me!!!
Doctor :   Do you get burps as well at that time?
User :   not all the times..
Doctor :   ok
Doctor :   the poking could be due to a reflux problem
Doctor :   that is gastric problem in common terms
Doctor :   where the food comes in reverse direction
Doctor :   and causes such problem
User :   i have a normal BP wen i checked sumtim last week.. the doctor said it was 120/90
Doctor :   ok
User :   ok.. but this happens during the morning times... wen i excercise..
Doctor :   Ok, then, during exercise the other possible cause is a muscle catch
User :   are there any ways for the gastric problem??
Doctor :   but if it is mainly during exercise, then first of all I would recommend you to consult a Cardiologist
User :   but a muscle catch can restrict our movement, but i dont feel any such un easiness
User :   oh k
Doctor :   Fine
Doctor :   that you should do without much delay
User :   sure
Doctor :   Do you have any other query?
User :   thats it...
User :   thanks for your inputs..
Doctor :   Thanks for consulting me, bye for now
User :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor